# SDR CA091229001

- Difficulty date: December 28, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 28,821 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Part time: 2,357 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN MID-CRUISE AT FL220, THE CAPTAIN`S WINDSHIELD CRACKED.  THE CREW DECENDED TO A100, SLOWED TO 190 AND DECREASED THE CABIN DIFF WINDSHIELD HEAT WAS ON HIGH AT THE TIME OF THE OCCURANCE. THIS WINDOW WAS IN SERVICE FOR A TOTAL OF 14 MONTHS.
